Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

My mother have a problem of no greese on the the knee joint is there any remedy for it ?

Hi, my mother have a problem of no greese on the the knee joint is there any remedy for it ? Age :- 55 sex:-female as per doctor : no remedy for this
Asked On : Mon, 17 Jan 2011
Answers:  2 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
It all depend upon what stage of osteoarthritis she is in
If it is early stage, artificial grease can be injected in the knee , which is available in marketed as by the name of Inj. Synvisc one from genoyme company
Answered: Tue, 18 Jan 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Narayan Hulse's  Response
Even though 'greese' can't be reproduced, pain and mobility can be improved. If your mother is suffering from only a mild problem this can be helped with various medications and physiotherapy. If it is severe she may need a surgery called knee replacement. Knee replacement is a very successful operation.
Answered: Mon, 17 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor